# SDR AALA20010359

- Difficulty date: February 28, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR SILL BEAM CORRODED ON UPPER LIP AT FRAME 61.  REMOVED CORROSION PER SRM 51-74-10 AND REPAIRED PER ESO 30595, DATED 28 FEB 2001.  (M)
